Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Took abortion pill. Have bleeding. Tried vacuum aspiration to clean uterus. Chances of being pregnant?

I took a abortion pill bleed and started birth control I we t to the one week follow up and they said I had clots remaining so I took a second pill after I had unprotected sex and went to the one week follow up and I still did not have my uterus cleaned out so I had a vacuum aspiration, could I have gotten pregnant again?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for the query.
Bleeding following MTpill suggests incomplete abortion. Good that surgical evacuation was done for retained products of conception.
There are no chances of you being pregnant again. You can expect your next cycle in another 6 weeks.
I suggest you to use some form of contraception to avoid unnecessary pregnancy and its complication.
Practice safe and protected sex.
Hope this helps.
Dr Nilofer
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor